# SDR SWAA2025071089958

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8786Q
- Make and model: Boeing 737-8
- Aircraft serial: 67782
- Aircraft time: 8,932 hours, 4,450 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE OF RIGHT SIMITAR WINGLET.   CW EA 25-157-01843, SPEED TAPE APPLIED.
